Bipartite subgraphs and the signless Laplacian matrix
Kirkland Steve, Paul Debdas
Applicable Analysis and Discrete Mathematics, 2011 5(1):1-13
Details  Cross Ref cited by(2)  Full text ( 454 KB)  DOI:10.2298/AADM110205006K
On the spectral radius of cactuses with perfect matchings
Huang Ziwen, Deng Hanyuan, Simić Slobodan K.
Applicable Analysis and Discrete Mathematics, 2011 5(1):14-21
Details  Cross Ref cited by(1)  Full text ( 185 KB)  DOI:10.2298/AADM110221011H
The energy of integral circulant graphs with prime power order
Sander J.W., Sander T.
Applicable Analysis and Discrete Mathematics, 2011 5(1):22-36
Details  Cross Ref cited by(4)  Full text ( 233 KB)  DOI:10.2298/AADM110131003S
Upper bound for the energy of strongly connected digraphs
Ayyaswamy Singaraj K., Balachandran Selvaraj, Gutman Ivan
Applicable Analysis and Discrete Mathematics, 2011 5(1):37-45
Details  Cross Ref cited by(3)  Full text ( 189 KB)  DOI:10.2298/AADM101121030A
Self-matching bands in the paperfolding sequence
Bates Bruce, Bunder Martin, Tognetti Keith
Applicable Analysis and Discrete Mathematics, 2011 5(1):46-54
Details  Full text ( 225 KB)  DOI:10.2298/AADM101204031B
Words coding set partitions
Oliver Kamilla, Prodinger Helmut
Applicable Analysis and Discrete Mathematics, 2011 5(1):55-59
Details  Cross Ref cited by(1)  Full text ( 153 KB)  DOI:10.2298/AADM110205005O
On the coefficients of an asymptotic expansion related to Somos' quadratic recurrence constant
Nemes Gergő
Applicable Analysis and Discrete Mathematics, 2011 5(1):60-66
Details  Cross Ref cited by(2)  Full text ( 178 KB)  DOI:10.2298/AADM101115029N
A new summation formula for WP-Bailey pairs
Mclaughlin James
Applicable Analysis and Discrete Mathematics, 2011 5(1):67-79
Details  Cross Ref cited by(1)  Full text ( 215 KB)  DOI:10.2298/AADM110203004M
Asymptotic expansion for the sum of inverses of arithmetical functions involving iterated logarithms
Belbachir Hacène, Berkane Djamel
Applicable Analysis and Discrete Mathematics, 2011 5(1):80-86
Details  Full text ( 178 KB)  DOI:10.2298/AADM110212009B
On a binomial coefficient and a product of prime numbers
Alzer Horst A., Šandor Jozsef J.B.
Applicable Analysis and Discrete Mathematics, 2011 5(1):87-92
Details  Full text ( 169 KB)  DOI:10.2298/AADM110206008A
On two new families of iterative methods for solving nonlinear equations with optimal order
Heydari M., Hosseini S.M., Loghmani G.B.
Applicable Analysis and Discrete Mathematics, 2011 5(1):93-109
Details  Cross Ref cited by(6)  Full text ( 229 KB)  DOI:10.2298/AADM110228012H
Fractional h-difference equations arising from the calculus of variations
Ferreira Rui A.C., Torres Delfim F.M.
Applicable Analysis and Discrete Mathematics, 2011 5(1):110-121
Details  Cross Ref cited by(23)  Full text ( 226 KB)  DOI:10.2298/AADM110131002F
On positive solutions to nonlocal fractional and integer-order difference equations
Goodrich Christopher S.
Applicable Analysis and Discrete Mathematics, 2011 5(1):122-132
Details  Cross Ref cited by(11)  Full text ( 217 KB)  DOI:10.2298/AADM110111001G
On the lower and upper solution method for higher order functional boundary value problems
Graef John R., Kong Lingju, Minhós Feliz M., Fialho João
Applicable Analysis and Discrete Mathematics, 2011 5(1):133-146
Details  Cross Ref cited by(3)  Full text ( 211 KB)  DOI:10.2298/AADM110221010G
Existence of multiple periodic solutions for a class of first-order neutral differential equations
Guo Chengjun, O’Regan Donal, Agarwal Ravi P.
Applicable Analysis and Discrete Mathematics, 2011 5(1):147-158
Details  Cross Ref cited by(9)  Full text ( 212 KB)  DOI:10.2298/AADM100914028G
Common fixed point under contractive condition of Ćirić's type in cone metric spaces
Samet Bessem
Applicable Analysis and Discrete Mathematics, 2011 5(1):159-164
Details  Cross Ref cited by(3)  Full text ( 173 KB)  DOI:10.2298/AADM110206007S